# SDR A6WA200330006

- Difficulty date: March 9, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- Engine: Pwa PW119C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT 29,000 FEET, NR 2 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 51-55.  INSPECTED AND FOUND OIL OVERSERVICED.  REMOVED ONE QUART OF OIL.  INSPECTED AND CLEANED OIL PSI CANNON PLUG.  GROUND RAN GOOD.  (M)
